# SDR UIEA2023012600086

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD FIRE WALL 7 O'CLOCK POS CRACK FOUND AT 2 LOCATION.   APU COMPARTMENT FWD FIRE WALL STA 2658 APU FIREWALL WEB AND STIFFENER CRACK AREA REPAIRED IAW RI-53-83-16041 REV.A .
